# SDR DALA2024101009906

- Difficulty date: October 7, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,951 hours, 30,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS 294.5-344 AT FLOOR SRTUCTURE OF PASSERNGER CABIN. LEVEL 2-FLOOR SUPPORTS BTW STA 312 TO 328 LBL 11, STA 328 TO 344 LBL 11 AND INTERCOSTAL BTW STA 312 TO 294.5 LBL 11 WERE REPLACED PER B737-800 SRM 51-40-02-0G.
